# SDR R61A2023041500231

- Difficulty date: April 1, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 37,107 hours, 23,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF FWD CARGO FINGER DOUBLERS FOUND LOWER BEAM CORRODED. REMOVED AND REPLACED FWD CARGO DOOR LOWER BEAM. REF EMB SRM 51-40-08.
